Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 4, 2015, 7:56 PM CDT for Pecos County, Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 7:56 PM CDT (00:56 UTC)
- Expired
- May 4, 2015, 9:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 134 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:00 PM CDT | HAIL 1 | Fort Stockton, TX | |
| May 4, 8:01 PM CDT | HAIL 1.75 | Fort Stockton, TX | FALLING AT THE INTERSECTION OF HWY 285/385 IN MESA VIEW NEIGHBORHOOD. |
| May 4, 8:17 PM CDT | HAIL 2 | 4 S Fort Stockton, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 7:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS54 KMAF 050056
SVRMAF
TXC371-050200-
/O.NEW.KMAF.SV.W.0038.150505T0056Z-150505T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
756 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
* UNTIL 900 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
STOCKTON...AND MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL PECOS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3100 10254 3071 10249 3049 10282 3082 10312
3101 10298
TIME...MOT...LOC 0056Z 271DEG 21KT 3087 10289
HAIL...1.75IN
WIND...60MPH
$$2 follow-up statements
302
WWUS54 KMAF 050120
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
820 PM CDT MON MAY 4 2015
TXC371-050200-
/O.CON.KMAF.SV.W.0038.000000T0000Z-150505T0200Z/
PECOS TX-
820 PM CDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PECOS
COUNTY UNTIL 900 PM CDT...
AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
STOCKTON...AND MOVING EAST AT 10 MPH.
HAZARD...LIME BALL SIZE HAIL AND 60 MPH GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL PECOS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3080 10301 3095 10292 3100 10254 3071 10249
3049 10282
TIME...MOT...LOC 0119Z 279DEG 8KT 3086 10282
HAIL...2.00IN
WIND...60MPH
$$217
WWUS54 KMAF 050134
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
834 PM CDT MON MAY 4 2015
TXC371-050200-
/O.CON.KMAF.SV.W.0038.000000T0000Z-150505T0200Z/
PECOS TX-
834 PM CDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PECOS
COUNTY UNTIL 900 PM CDT...
AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
FORT STOCKTON...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL PECOS COUNTY INCLUDING I-10 EAST OF
FORT STOCKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3059 10280 3080 10289 3096 10288 3100 10254
3071 10249
TIME...MOT...LOC 0133Z 279DEG 8KT 3086 10273
HAIL...1.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:32 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 4, 3:32 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT Mon May 4 2015
.DISCUSSION...
* Severe Thunderstorm Watch 128 remains in effect until 8 pm
CDT/7 pm MDT for Eddy and Lea counties in southeastern New
Mexico and Culberson and Jeff Davis counties in west Texas.
* Tornado Watch 129 remains in effect until 8 pm CDT for
Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
Winkler counties.
* A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
for Eddy and Lea counties in southeastern New Mexico and for
Andrews, Borden, Dawson, and Gaines counties in west Texas.
Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.
Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.
Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.
High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.
With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.
For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php
Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 61 81 58 84 / 60 20 10 10
BIG SPRING TX 63 81 64 84 / 30 30 30 30
CARLSBAD NM 57 82 53 85 / 40 10 10 10
DRYDEN TX 65 84 67 86 / 30 10 20 20
FORT STOCKTON TX 63 84 60 86 / 30 10 20 20
GUADALUPE PASS TX 53 75 53 79 / 20 10 10 10
HOBBS NM 59 79 53 82 / 70 20 10 10
MARFA TX 49 78 43 82 / 20 10 10 10
MIDLAND INTL AIRPORT TX 61 80 63 84 / 30 20 20 20
ODESSA TX 62 81 62 84 / 40 20 20 20
WINK TX 65 85 56 87 / 30 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH from 6 PM MDT this evening through late
tonight FOR THE FOLLOWING ZONES... Central Lea County...
Eddy County Plains...Guadalupe Mountains of Eddy County...
Northern Lea County...Southern Lea County.
TX...FLASH FLOOD WATCH from 7 PM CDT this evening through Tuesday
morning FOR THE FOLLOWING ZONES... Andrews...Borden...
Dawson...Gaines.
&&
84/70
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 4, 1:47 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 147 PM CDT MON MAY 4 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-051900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY ACROSS THE LOWER TRANS PECOS. HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY... STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WIND...AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 4, 6:30 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
630 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 26 W FORT STOCKTON 30.89N 103.32W
05/04/2015 M1.75 INCH PECOS TX TRAINED SPOTTER
REPORTED ALONG INTERSTATE 10.
&&
ANDREW.ARNOLDLocal storm report, May 4, 6:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
657 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 24 W FORT STOCKTON 30.89N 103.29W
05/04/2015 M1.50 INCH PECOS TX PUBLIC
GOLF BALL TO PING PONG BALL COVERING THE GROUND
&&
ANDREW.ARNOLDSpecial weather statement, May 4, 7:10 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
710 PM CDT MON MAY 4 2015
TXZ046-050045-
DAWSON-
710 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTH CENTRAL DAWSON COUNTY UNTIL 745 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER WELCH AT
710 PM CDT...MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3286 10190 3279 10212 3294 10218 3296 10216
3296 10188
TIME...MOT...LOC 0010Z 220DEG 10KT 3292 10213Local storm report, May 4, 7:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
719 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 19 W FORT STOCKTON 30.89N 103.21W
05/04/2015 E1.75 INCH PECOS TX PUBLIC
HAIL REPORTED ALONG 1-10 AT EXIT 237
&&
ANDREW.ARNOLDLocal storm report, May 4, 7:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
742 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 10 W FORT STOCKTON 30.89N 103.05W
05/04/2015 E1.50 INCH PECOS TX EMERGENCY MNGR
AT THE INTERSECTION IF I-10 AND HIGHWAY 67
&&
DHSpecial weather statement, May 4, 7:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 742 PM CDT MON MAY 4 2015 TXZ058-050115- REEVES COUNTY AND UPPER TRANS PECOS- 742 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING SOUTH CENTRAL REEVES COUNTY UNTIL 815 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES SOUTHEAST OF SARAGOSA AT 742 PM CDT...MOVING NORTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. && LAT...LON 3120 10354 3105 10334 3085 10358 3097 10374 TIME...MOT...LOC 0042Z 220DEG 10KT 3098 10359
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:10 PM CDT | Special Weather Statement | MAF | Dawson | 35 min |
| May 4, 7:29 PM CDT | Tornado Warning | MAF | Pecos | 31 min |
| May 4, 7:42 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 7:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 2 hr |
| May 4, 8:08 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 4 hr |
| May 4, 8:25 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 4, 8:27 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 8:30 PM CDT | Special Weather Statement | MAF | Borden | 30 min |
| May 4, 8:34 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| May 4, 8:42 PM CDT | Areal Flood Advisory | MAF | Borden | 3 hr |
| May 4, 8:47 PM CDT | Areal Flood Advisory | MAF | Loving, Reeves, Ward, Winkler | 3 hr |
| May 4, 8:51 PM CDT | Special Weather Statement | MAF | Loving | 24 min |
| May 4, 8:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 65 min |
| May 4, 8:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 9:04 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 41 min |
| May 4, 9:14 PM CDT | Flash Flood Warning | MAF | Borden | 3 hr |
| May 4, 9:46 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 44 min |
| May 4, 9:53 PM CDT | Special Weather Statement | MAF | Dawson | 37 min |
| May 4, 9:54 PM CDT | Flash Flood Warning | MAF | Reeves, Ward | 3 hr |
| May 4, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 10:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 60 min |
| May 4, 10:12 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| May 4, 10:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Martin | 63 min |
| May 4, 10:22 PM CDT | Areal Flood Advisory | MAF | Pecos | 4 hr |
| May 4, 10:30 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ward | 45 min |
| May 4, 10:54 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 51 min |
| May 4, 10:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| May 4, 11:18 PM CDT | Special Weather Statement | MAF | Crane | 27 min |
| May 4, 11:28 PM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 6 hr |
| May 4, 11:38 PM CDT | Special Weather Statement | MAF | Borden | 37 min |
| May 4, 11:44 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 46 min |
| May 5, 12:14 AM CDT | Flash Flood Warning | MAF | Borden | 6 hr |
| May 5, 12:30 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 45 min |
| May 5, 1:16 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 44 min |
| May 5, 1:31 AM CDT | Special Weather Statement | MAF | Scurry | 44 min |
| May 5, 1:39 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| May 5, 3:51 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| May 5, 4:27 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 4:33 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 3 hr |
| May 5, 5:21 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 5:49 AM CDT | Special Weather Statement | MAF | Loving | 41 min |
| May 5, 6:06 AM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 4 hr |
| May 5, 6:29 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Winkler | 3 hr |
| May 5, 8:34 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 116 min |
| May 5, 2:55 PM CDT | Special Weather Statement | MAF | Howard | 35 min |
| May 5, 3:13 PM CDT | Tornado Warning | MAF | Borden, Howard | 32 min |
| May 5, 3:41 PM CDT | Tornado Warning | MAF | Borden, Howard | 34 min |
| May 5, 3:55 PM CDT | Special Weather Statement | MAF | Scurry | 35 min |
| May 5, 4:02 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 43 min |
| May 5, 4:20 PM CDT | Special Weather Statement | MAF | Mitchell | 25 min |
| May 5, 4:37 PM CDT | Special Weather Statement | MAF | Mitchell | 23 min |
| May 5, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 46 min |
| May 5, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 60 min |
| May 5, 5:05 PM CDT | Tornado Warning | MAF | Mitchell | 40 min |
| May 5, 5:32 PM CDT | Special Weather Statement | MAF | Scurry | 28 min |
| May 5, 5:47 PM CDT | Special Weather Statement | MAF | Mitchell | 43 min |
| May 5, 6:46 PM CDT | Special Weather Statement | MAF | Terrell | 29 min |
| May 5, 6:54 PM CDT | Special Weather Statement | MAF | Mitchell | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.